Facebook Pixel
EmpowHER Guest
Q: 

Can Radiesse be removed from my lips?

By Anonymous March 23, 2009 - 3:22pm
 
Rate This

Radiesse was injected by my dermatologist into my marionette lines and also some wrinkles above my mouth. Some of the Radiesse above my mouth fell into my lips (the doctor said it was from talking!!!) and the right side of my upper lip now has some pea-sized hard lumps hanging down from my lip, giving my appearance a very lopsided look. It also is causing difficult speech and a lisp. Can it successfully be surgically removed as the dermatogolist has suggested? Should the dermatologist be the one to remove it or should I go to a plastic surgeon?

Add a Comment12 Comments

EmpowHER Guest
Anonymous

Hi the vibrator did cause some swelling but I took an anti- flammatory. It's been just over a year and it is still SLIGHTY visible. I thought the Lido adn saline shot worked performed by an RN after the shots she aggressively massaged the lump. I know at this point you just want it gone but it does last anywhere from 9 mos to 14 mos:( Good Luck!! LAH

October 13, 2010 - 10:16am
EmpowHER Guest
Anonymous (reply to Anonymous)

I also read on realself.com that some offices use the Candela GentleYAG laser at a special setting to break it up. that's my next step... will let you know how it goes. 2/3 of it is gell so that much should dissolve. We'll see.

October 14, 2010 - 5:35pm
HERWriter Guide (reply to Anonymous)

Thanks Anon. Please do let us know what happens. Pat

October 14, 2010 - 6:19pm
EmpowHER Guest
Anonymous

LAH70
1 post
9 Nov 2009Hi everyone. I had Radiesse injected into my forehead due to an indentation from a kenalog shot. For almost 7 weeks I had a lump the size of a jaw breaker and was mortified to be seen in public. I was only told to ice it and massage in the beggining and the bump remained. I found a website that recommended vibration to be used to help metabolize it. The doc suggested using a tooth brush but mine was not charged so get ready for this I used a vibrator...I know I should be embarrassed to even admit to using it on my forehead but it worked. My bump is almost completely flat!!!! I called my doc and Radiesse to ask them why they don't recommend this and they said vibration works for certain kinds of bumps. I was pissed that I walked around for 7 weeks when there was a simple solution right under my bed:) BTW the vib works wonders when you are congested (sinuses):) Anyway, ask your Doc if you are not to embarrassed. If you use the toothbrush be sure to have a barrier between your skin and the brush. Good Day!!

November 9, 2009 - 7:53am
EmpowHER Guest
Anonymous (reply to Anonymous)

i heard about the vibrating too. thought of using a vibrator too...makes more sense than a toothbrush...lol. I have a lump on the side of my mouth that is misplace radiesse. how long and how often did you have to vibrate lump and did you get any swelling???

October 12, 2010 - 10:34pm
EmpowHER Guest
Anonymous

There is a way to reduce the amount of filler you have in your lips. It's natural and it works! I tired it myself and over night they went down and felt so much better. Mix a spoon full of baking yeast with a spoon and a half of Thicken yogurt or Libni. Libni is an Middle eastern thicker yogurt that is used a spread, libni works better. Mix the two together very good until it because a paste. Spread with cleans hands over your lips where you need it to reduce. leave it on for over 30 mins and wash it off. Do this before bed time. When you wake up you wind great relief and a reduction in the lips. This really works.... I tired and I am so happy with the results. This is an old middle Eastern remedy it removes unwanted unnatural material from the body... Good luck

June 11, 2009 - 2:28am
EmpowHER Guest
Anonymous (reply to Anonymous)

do you mean Labneh?

June 29, 2013 - 1:46pm
EmpowHER Guest
Anonymous (reply to Anonymous)

Hi -
I was curious about your baking yeast & Libni (thicken yougurt? not sure what those are) mixture that you said removes fillers (like radiesse and juvederm???).... Does the mixture reduce swelling? or does it physically (& magically) remove the filler? and how? Do you have any photos to show?
thank you

June 29, 2013 - 1:43pm
EmpowHER Guest
Anonymous

I am a 46 year old male and had Radiesse injected into my deepening naso-labial folds. I think the doctor injected too much !! It doesn`t feel right. It feels like I have a bunch of wadded up cotton balls under my skin, smiling is even difficult. It`s only been two days, a little bit of the swelling has gone down but I don`t want to be seen like this, my mouth even has a strange shape now too. He also injected Juvederm under the eyes. I don`t like it either !!!My eyes feel and look like little slits. I feel like a freak !!!!I paid over $2,000 for this. It is NOT worth it. I think he poked my face with needles about 50 times, now I have "needle marks" that are black and blue. Jimmeny crickets, I thought it was supposed to make you feel good about yourself ??? opposite with me !!!! Not to mention the dcotor also thought I should get Botox all over my forehead but it hasn`t "matured" yet, so I can still crinkle, now someone told me that I won`t be able to make expressions now too !!!!This is a nightmare !!!I feel sick about paying so much money to feel like this. Don`t do it !!!!!!!

April 7, 2009 - 2:56pm

I'm sorry you're having such trouble with your procedure. My suggestion is to consult first with the dermatologist who performed it and have him correct the problem.

There has also been an article written on EmpowHer about fillers that may be of interest to you: The 4-1-1 on Facial Fillers

March 23, 2009 - 5:53pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.